# SDR FDEA200812155160

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Torn
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL VAPOR SEAL IS TORN AT THE CENTER WING BOX AT FRAME 40/41 AT LBL 58.  REPAIRED VAPOR SEAL SEAM IAW AMM 28-13-12-8; PG 1;  FIG 802 AND PARA 2-B.
